I have been diagnosed with gastristis. Inflamation of the ling of the stomach. My doctor says if I continue to take asprin, I could end up in a very serious condition. He says this can be fatal. Is he right? I have chronic neck pain, that will eventually lead to surgery, and tylenol does not help at all. I am on medication for my stomach, and he had to change the medication twice, and up the dosage, because I am still in pain, and very bloated. How long will this take to heal? I am watching my diet and taking only tylenol for now. Hope you can help
You may want to read this http://www.gicare.com/pated/ecdgs46.htm.
Any chronic inflammation can lead to serious problems. Gastritis is just stomach inflammation and has many causes. In your case it sounds like long term aspirin use is to blame. I would definitely follow the doctors advice and try alternatives to pain killers known to cause this. Any long term inflammation is serious, so best to fix it and eliminate the cause when possible. Be careful not to take too much tylenol. It is safe, generally, but excessive quantities can cause liver problems. Stick with doctors recommendation, I think.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.